# SDR UPS07651135

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP LIFE RAFT INOP - M362002 ASSGNED.  STOWAGE BIN LATCH REPLACED ON LP 797292/3.  THIS CLEARS M362002.
